I'm sorry you have been having such awful headaches. Having no libido isn't fun, either.
I get really bad headaches if my estrogen levels are too low. Do you have any other symptoms of low estrogen? You can look over the list of symptoms common for too much/too little
estrogen, progesterone and testosterone. It might help to print the list and check the symptoms you are experiencing.
The only name I know of for an estrogen/testosterone combination is a pill called Estratest. It comes in HS (Half Strength) and FS (Full Strength). (There is a generic version called Syntest which is also a pill.) The only way I know of to have a cream combination of the two is to go to a compounding pharmacist and have the prescription filled. If you don't know of a compounding phamacy near you, use the locator feature of this site: www.iacprx.org
If you're going to get a compounded cream, in my opinion it would be a good idea to have your estrogen and testosterone separate. It's impossible to adjust one or the other hormone when they are mixed together. When I started out using testosterone cream I used it every day but after several weeks of that I was able to cut back to just a couple of times a week. I had to use my Bi-est cream and progesterone twice a day. If they had been mixed together it would have been impossible for me to adjust them individually.
I did experience complete lack of sex drive/libido/response but by getting my hormones properly balanced I was able to regain it all. I sure can relate to how desperate you are to get your libido back, too.
You're welcome to research more about hormones in the Hormone Jungle
. There's additional information in this link to the Hormone Article List
and in this link to the Resources Database
. Look for the category called Hormone Jungle - Jungle Resources.
I hope whatever your doctor has prescribed is the answer to your libido problem! Keep us posted, okay?